# SDR FDEA202108222064

- Difficulty date: August 22, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082501
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK CROWN FOUND WORN AT STATION   5-18, X = 75.25 MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK CROWN AT STATION 5-18, X = 75.25   WORN MARK EVALUATED AND FOUND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT PER SRM 53-00-  52-2R FIGURE 201 REPAIR 1 FROM EXISTING SPLICE STATION 5-0 TO STATION 5-63 X = 75.25.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
